# SDR 97FDEA00355

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Gear Lights
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RED DOORS LIGHT REMAINED ON WITH R GEAR DOOR ON 2ND OFFICERS PANEL.  RECYCLED GEAR AND LIGHT REMAINED ON.  GEAR HANDLE WAS PUT UP AND BOTH LIGHTS EXTINGUISHED.  CYCLED RIGHT GEAR DOOR AND OPS CHECKED OK.  CLEANED CANNON PLUG AND OPS CHECKED SEVERAL TIMES, AGAIN WITH DOOR LIGHTS OUT WHEN DOOR CLOSED.
